5 doctors weighed in:
I get huge welts on my body everyday, i've changed my laundry detergent, soap, ect. But how can I find out what is causing this reaction?
5 doctors weighed in

Dr. James Huang
Family Medicine
3 doctors agree
In brief: See your physician
See your physician for a complete history and physical.
There are many causes other than an allergic on you are focused on. Lupus and roseacae are part of the differential diagnosis. I had several patients who after a detailed exam found out it was their eye cream causing hives and another lupus. Find and treat the underlying cause.

In brief: See your physician
See your physician for a complete history and physical.
There are many causes other than an allergic on you are focused on. Lupus and roseacae are part of the differential diagnosis. I had several patients who after a detailed exam found out it was their eye cream causing hives and another lupus. Find and treat the underlying cause.
Dr. James Huang
Dr. James Huang
Thank
1 comment
Dr. William Drescher
Do see your physician, but in the short term, try avoiding Aspirin, Advil (and other NSAIDs) and, believe it or not, tomatoes - all cause a salicilate allergy reaction, frequently hives.
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: Hives
Dr. Huang could be correct but 1 in 4 people at some point in their life will get hives.
More often than not it is not what you are putting on the outside of your body (soaps, lotions, etc) but rather something is a little haywire in your body. Skin is the largest organ in your body, so illness can manifest there 1st sometimes. An allergist or dermatologist is best suited to find the cause.

In brief: Hives
Dr. Huang could be correct but 1 in 4 people at some point in their life will get hives.
More often than not it is not what you are putting on the outside of your body (soaps, lotions, etc) but rather something is a little haywire in your body. Skin is the largest organ in your body, so illness can manifest there 1st sometimes. An allergist or dermatologist is best suited to find the cause.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
1 comment
Dr. Jack Mutnick
Start with an OTC antihistamine although I prefer the generic form of zyrtec because they are so expensive. If your hives are worse at night (a usual complaint) it is safe to add benadryl to the antihistamine at night to get a good night sleep and decrease that itch
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors